# SDR MWEA98299

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 9911991
- Condition: Corroded
- Location: Bs 1087-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR LEFT HAND DOOR JAMB WAS FOUND CORRODED FROM FS 1087 TO 1155.  FABRICATED AND INSTALLED JAMB SECTION.
